Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


testim vs. test injections
Apr 14, 2004

I have been on weekly (100 mg per wk) of delatestryl (test enanthate) and my total cholesterol is very high, due to the spike after injection. I just recently switched to Testrim. I will inform everyone of the changes in about 3 months. Will I have a decrease in libido using this new therapy, or should I be fine?

Response from Mr. Vergel

Testim should sustain your libido, so I would not worry too much about it. Testim is a gel that seems to be absorbed much better than Androgel, so 5 grams a day (it is a 1% testosterone product) are usually enough. Just make sure that your total testosterone in your blood is above 500 nanograms per deciliter for best results.

Nelson



Previous
deca wasting guy
Next
I want to go to one of your seminars

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement